MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ CONNECTOR IV BAG ACCESS DEVICE; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ CONNECTOR IV BAG ACCESS DEVICE; STOPCOCK, I.V. SET
Catalog Number 011-CS-10
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01 jan 2025 has been used as a placeholder.Investigation summary: two (2) videos were provided for evaluation; both videos confirm the complaint of the spike leak.The probable cause is unknown without the return of the failed sample.The dhr for lot number 13992335 was reviewed, no relevant nonconformities observed that would have contributed to this complaint.
 
Event or Problem Description
A complaint was received regarding a clave¿ connector iv bag access device that experienced leakage during use.The following issue was reported by the customer: ¿the reporter stated that during the preparation of a bag of paclitaxel lot: 2513ik1 and expiry: 01/04/2025, after attaching the spike in question there was a loss of cta from the spike, not at the point of engagement, but in the lower part.There was no patient harm.The actual sample is not available, sample videos were provided.¿ in clarification to the above entry, there was a leak noticed from the spike.There was no blood loss.The patient was involved; however, no harm was reported.

Brand Name
CLAVE¿ CONNECTOR IV BAG ACCESS DEVICE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21936411
Report Number9617594-2025-00867
Device Sequence Number17493898
Product Code FMG
UDI-Device Identifier00840619005955
UDI-Public(01)00840619005955(17)290401(10)13992335
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K082836
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-CS-10
Device Lot Number13992335
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PACLITAXEL LOT: 2513IK1, MFR UNKNOWN
Patient SexUnknown